RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fridman, V M

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:145
Abstract pages:2753
Full texts:988

http://www.mathnet.ru/eng/person27178
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/445809

Publications in Math-Net.Ru
1967
1. V. M. Fridman, V. S. Chernina, “An iteration process for the solution of a finite-dimensional contact problem”, Zh. Vychisl. Mat. Mat. Fiz., 7:1 (1967),  160–163  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:1 (1967), 210–214
1966
2. M. I. Korsunskii, V. M. Fridman, “Spectral distribution of high-voltage photoelectric effect in thin CdTe layers”, Dokl. Akad. Nauk SSSR, 168:2 (1966),  318–319  mathnet
1962
3. V. M. Fridman, “On the convergence of methods of steepest descent type”, Uspekhi Mat. Nauk, 17:3(105) (1962),  201–204  mathnet  mathscinet  zmath
4. V. M. Fridman, “The method of minimum iterations with minimum errors for a system of linear algebraic equations with a symmetrical matrix”, Zh. Vychisl. Mat. Mat. Fiz., 2:2 (1962),  341–342  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:2 (1963), 362–363
1961
5. V. M. Fridman, “An iteration process with minimum errors for a nonlinear operator equation”, Dokl. Akad. Nauk SSSR, 139:5 (1961),  1063–1066  mathnet  mathscinet  zmath
1956
6. V. M. Fridman, “Method of successive approximations for a Fredholm integral equation of the 1st kind”, Uspekhi Mat. Nauk, 11:1(67) (1956),  233–234  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019